- Auteur(s) : F. LAPORTE, V. FAVRE, K. SAVELLI, F. HUGUET, J.-M. CANONGE, M. VIE, J. PRIS
, Unité de pharmacie clinique et oncologique, hôpital Purpan, place du Dr-Joseph-Baylac, 31059 Toulouse, France.
- Mots-clés : leukemia, adenopathy, interactions, liver toxicity, sarcoidosis.
- Page(s) : 137-40
- Année de parution : 2002
Mrs L., 59 years-old, is hospitalized for acute myeloblastic leukaemia (AML). At entry, a biopsy of clinically suspected cervical adenopathy does not allow the distinction between sarcoidosis and reactivation tuberculosis. An antituberculosis quadritherapy is added to the anti leukemic chemotherapy. It is therefore necessary to control hepatic function and biochemistry. Potential drug interactions imply a precision in the rythm of administration for some drugs, namely fluconazol and rifampicin. Three months later, negative microbiologic examinations allow to stop antituberculosis treatment. Thirty months after the start of treatment, the patient is still in a remission status for her AML.